# SDR 98ZZZX3976

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Damaged
- Location: Passenger Door
- Part time: 3,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 621 - LEFT FORWARD PASSENGER DOOR EMERGENCY SLIDE HAS DROPPED DOWN IN ITS OWN CONTAINER.  REMOVED AND REPLACED LEFT FORWARD PASSENGER SLIDE IAW MM BATTERY EFF CHECK DUE 3-5-99.  COVER LATCH PULL OFF TEST C/W.  S/N OFF 0310.  S/N ON 0340.
